# SDR HEEA956079

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 350A2500505401
- Condition: Defective
- Location: Panel Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW ASSEMBLY HAS NO SLIDE WINDOW AND WIND DEFLECTOR.
